On a min-max procedure for the existence of a positive solution for certain scalar field equations in RN.

Abbas Bahri; Yan Yan Li

Revista Matemática Iberoamericana (1990)

  • Volume: 6, Issue: 1-2, page 1-15
  • ISSN: 0213-2230

Abstract

top
In this paper we mainly introduce a min-max procedure to prove the existence of positive solutions for certain semilinear elliptic equations in RN.

How to cite

top

Bahri, Abbas, and Li, Yan Yan. "On a min-max procedure for the existence of a positive solution for certain scalar field equations in RN.." Revista Matemática Iberoamericana 6.1-2 (1990): 1-15. <http://eudml.org/doc/39393>.

@article{Bahri1990,
abstract = {In this paper we mainly introduce a min-max procedure to prove the existence of positive solutions for certain semilinear elliptic equations in RN.},
author = {Bahri, Abbas, Li, Yan Yan},
journal = {Revista Matemática Iberoamericana},
keywords = {Ecuaciones diferenciales elípticas; Campo escalar; Criterio minimax; Teorema de existencia; Soluciones; positive solutions; semilinear elliptic equation},
language = {eng},
number = {1-2},
pages = {1-15},
title = {On a min-max procedure for the existence of a positive solution for certain scalar field equations in RN.},
url = {http://eudml.org/doc/39393},
volume = {6},
year = {1990},
}

TY - JOUR
AU - Bahri, Abbas
AU - Li, Yan Yan
TI - On a min-max procedure for the existence of a positive solution for certain scalar field equations in RN.
JO - Revista Matemática Iberoamericana
PY - 1990
VL - 6
IS - 1-2
SP - 1
EP - 15
AB - In this paper we mainly introduce a min-max procedure to prove the existence of positive solutions for certain semilinear elliptic equations in RN.
LA - eng
KW - Ecuaciones diferenciales elípticas; Campo escalar; Criterio minimax; Teorema de existencia; Soluciones; positive solutions; semilinear elliptic equation
UR - http://eudml.org/doc/39393
ER -

Citations in EuDML Documents

top
  1. Giovanna Cerami, Riccardo Molle, Multiple positive solutions for singularly perturbed elliptic problems in exterior domains
  2. Giovanna Cerami, Riccardo Molle, Donato Passaseo, Positive solutions of semilinear elliptic problems in unbounded domains with unbounded boundary
  3. Gregory S. Spradlin, An elliptic equation with no monotonicity condition on the nonlinearity
  4. Kazunaga Tanaka, Periodic solutions for singular hamiltonian systems and closed geodesics on non-compact riemannian manifolds
  5. Daomin Cao, Ezzat S. Noussair, Multiplicity of positive and nodal solutions for nonlinear elliptic problems in N
  6. Francesca Alessio, Paolo Caldiroli, Piero Montecchiari, On the existence of infinitely many solutions for a class of semilinear elliptic equations in R N
  7. Francesca Alessio, Paolo Caldiroli, Piero Montecchiari, Infinitely many solutions for a class of semilinear elliptic equations in R N
  8. Francesca Alessio, Paolo Caldiroli, Piero Montecchiari, Genericity of the existence of infinitely many solutions for a class of semilinear elliptic equations in N

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.